Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 16, 2014, 06:41:10 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 619753
  • Total Topics: 46687
  • Online Today: 247
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 163
Total: 167

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: taking multivitamin and pro complex gainer, r they safe with Atripla?  (Read 1067 times)

0 Members and 1 Guest are viewing this topic.

Offline ohayo0o0

  • member
  • Posts: 1
I've just been poz for a few months, started taking atripla last month and no serious side effect besides some really minor dizziness for an hour (if I don't keep myself active, if I do then i barely feel anything). Also I go to the gym a lot, bodybuilder before all of this. SO I am taking One Day Pro Edge multivitamin (listed in the drugs I take, the doctor never said I couldn't so I assume it's fine), also I take Pro Complex Gainer (for more detail info: http://www.bodybuilding.com/store/opt/gainer.html), so I wander if it's safe to take since I am taking Atripla everyday? Also I do take the Whey protein from Walmart too.

Offline Whymeh

  • Member
  • Posts: 7
Re: taking multivitamin and pro complex gainer, r they safe with Atripla?
« Reply #1 on: August 18, 2013, 05:37:39 PM »
I too have been poz for a few months and would have a similar workout back round ( bodybuilding) but right now i am not receiving treating. Although It is likely that i will start on atripla very soon. I am currently taking serious mass gainer from the same range of optimum but has a much higher sugar content than Pro Complex which in excess has adverse affects on the Liver and kidneys because of the higher load of calories...so im guessing while on arv drugs it would be best to cycle gainers to lessen stress on the liver...

Glutamine is an excellent supplement that is beneficial even more so for us poz.

please correct me if i am wrong i am also trying to devise a plan for myself that sounds very similar to yours ohayo0o0.

Offline lincoln6echo

  • Member
  • Posts: 109
Re: taking multivitamin and pro complex gainer, r they safe with Atripla?
« Reply #2 on: August 19, 2013, 09:49:33 PM »
Hey, mind if I ask you guys about using weight gainer? I'm currently using Kaizen new zealand whey. It's super clean and cuts all the crap out of the content and uses stevia leaf as a natural sweetener instead of sucralose.

It's only 100 calories but I add a banana, skim milk, peanut butter and oats. I end up getting about 600 calories anyway.

When I first tested positive last summer and saw the HIV nutritionist she just told me to be careful about supplements and try to keep things as clean as possible.

I've thought about using weight gainer but trying to go with her advice.  Wondering what benefits you have seen with the ones you are using as opposed to something that I'm going with. Open to new suggestions.

cheers
lincoln.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.